# SDR 98ZZZX2576

- Difficulty date: June 13, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N5632C
- Make and model: Beech 1900C
- Aircraft serial: UC81
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Nut
- Part number: 130909N32
- Condition: Missing
- Location: Handle Arm
- Component: 11440002337
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

THREE UPPER AIRSTAIR DOOR LATCHES FAILED TO PROPERLY LATCH AND CAUSED DOOR FRAME TO FAIL WHILE IN PRESSURIZED FLIGHT.  AIRCRAFT DE-PRESSURIZED AND THE PILOT RETURNED TO THE POINT OF DEPARTURE WITHOUT FURTHER INCIDENT.  SUSPECT FAILURE OF LATCHING MECHANISM PUSH ROD ATTACHMENT HARDWARE THAT PREVENTED ALL LATCH CAMS FROM FULLY ROTATING AND CAPTURING DOOR FRAME LUGS.
